# SDR USAA2010102192333

- Difficulty date: October 9, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: F545325490051
- Part serial: 63254
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 - LEVEL 2 CORROSION ON PIN FLANGE AT NR 2 PYLON RIGHT INBOARD OF FORWARD PYLON TO WING ATTACH FITTING,  RIB 12.  REPLACED PIN FLANGE AT NR 2 PYLON RIGHT INBOARD OF FORWARD PYLON TO WING ATTACH FITTING,  RIB 12 IAW A330 AMM 54-51-17.
